# SDR SWAA2025030492415

- Difficulty date: February 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BTW BS807 TO BS827 AND LBL53 UPPER AREA AT AFT CARGO COMPARTMENT 2025-93367 <[01].  REPLACED ANGLE - SUPPORT LOCATED BTW BS727E TO BS847 AND LBL53 UPPER AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG 149A9490; SHEET:21; REV:-; DWG:149A9491; SHEET:37; REV: - SEE INDIVIDUAL SIGNS OFF BELOW.; [02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
